Multaq for Heart rhythm disturbances treatment

We have 50 consumer reports for treatment of Heart rhythm disturbances with Multaq. Heart rhythm disturbances used in 24% of cases.

Patients statistics on Heart rhythm disturbances for Multaq

Female
Male

Average weight in Lbs
155.06
187.39

Average height in Ft
5′ 8″
5′ 10″

Average age
77
72

Multaq Circle Diagram 12 consumers of 50 reported about Heart rhythm disturbances

  1. Jimmie K. Carroll says:
    2.5 rating

    Multaq for Heart rhythm disturbances

    Ingestion uncomplicated. Side effect as commonly described: diarrhea

  2. Thomas K. Stevens says:
    3.0 rating

    Multaq for Heart rhythm disturbances

    I have found that the drug causes temporary respiratory distress. My doctor says no. Presumably, it also causes discomfort in the legs. Since taking this medicine, I’ve had numbness and cramps in my legs.

    Side effects: Difficulty in breathing
  3. Kelly C. Pewitt says:
    3.5 rating

    Multaq for High blood pressure; Heart rhythm disturbances

    Hello After heart rhythm disturbances I was prescribed 2.5 mg bisoprolol, which I also took well over 1 year together with Ass 100. At the beginning I tolerated them quite well. After renewed arrhythmia lasting more than 6 days, which could only be resolved with electric shock, I was also advised to take the newly launched Multag 400 mg twice a day. After some time dizziness, nightmares, pressure in the upper abdomen came on. The fear of getting tachycardia prevented me from taking off the remedy. Since I’m jogging 3-6 km a day, and my heart works like a clockwork, a week ago I persisted in stopping Multaq. Now comes the warning message from the US, about liver damage. Now I take 2.5 mg bisoprolol morning, suffering from anxiety disorders, to panic. At the hospital, where I wanted to have my stomach, pancreas and liver examined, I was referred to a psychiatric clinic. Now I take Insidone 50 mg, once a day, for my anxiety attacks that occur several times a day. From March I get a psychotherapy. I’ve lost 8 kilos in the last 40 days, although I’m hungry. As soon as I see food, my appetite goes by. I do not hurt anything, my blood picture is exemplary, but I am often on the verge of freaking out. I did not have all these problems before taking these drugs, I played tennis three times a week, which is not possible right now. Who knows similar problems? I would be happy to receive answers.

    Side effects: Dizziness